Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on the defining equations of singular varieties

Author: Seunghun Lee
Journal: Proc. Amer. Math. Soc. 130 (2002), 2535-2541
MSC (2000): Primary 14F17; Secondary 14C20
Published electronically: April 10, 2002
MathSciNet review: 1900859
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the vanishing theorem of Bertram, Ein, and Lazarsfeld also holds for varieties with mild singularities.

References [Enhancements On Off] (What's this?)

  • 1. M. Artin, On isolated rational singularities of surfaces, Amer. J. Math., 88 (1966), pp. 129-136. MR 33:7340
  • 2. A. Bertram An application of a log version of the Kodaira vanishing theorem to embedded projective varieties, alg-geom/9707001.
  • 3. A. Bertram, L. Ein and R. Lazarsfeld Vanishing theorems, a theorem of Severi, and the equations defining projective varieties, J.Amer.Math.Soc., 4 (1991), pp. 587-602. MR 92g:14014
  • 4. L. Ein, Multiplier ideals, Vanishing theorem and Applications Proc. Sympos. Pure. Math. Part1. 62, Amer. Math. Soc., Providence, RI, (1997) pp.203-219. MR 98m:14006
  • 5. Y. Kawamata Crepant blowing-up of $3$-dimensional canonical singularities and its application to degenerations of surfaces, Ann. of Math., 127 (1988), pp. 93-163. MR 89d:14023
  • 6. Y. Kawamata Subadjunction of log canonical divisors II., Amer. J. Math., 120 (1998), pp. 893-899. MR 2000d:14020
  • 7. Y. Kawamata, K. Matsuda, K. Matsuki Introduction to the minimal model problem Adv. Stud. Pure. Math., 10, North-Holland, Amsterdam-New York, (1987) pp.283-360. MR 89e:14015
  • 8. J. Kollár Singularities of Pairs Proc. Sympos. Pure. Math. Part1. 62, Amer. Math. Soc., Providence, RI, (1997) pp.221-287. MR 99m:14033
  • 9. M. Reid Canonical $3$-folds Journées de Géometrie Algébique d'Angers, Sijthoff and Noordhoff, Alphen aan den Rijn, (1980) pp. 273-310. MR 82i:14025

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14F17, 14C20

Retrieve articles in all journals with MSC (2000): 14F17, 14C20

Additional Information

Seunghun Lee
Affiliation: Max-Planck-Institut für Mathematik Vivatsgasse 7, D-53111 Bonn, Germany
Address at time of publication: Department of Mathematics, Konkuk University, Kwangjin-Gu Hwayang-dong 1, Seoul 143-701, Korea

Received by editor(s): January 17, 2000
Received by editor(s) in revised form: April 10, 2001
Published electronically: April 10, 2002
Additional Notes: The work was supported by grant No. R01-1999-00004 from the Korea Science and Engineering Foundation.
Communicated by: Michael Stillman
Article copyright: © Copyright 2002 American Mathematical Society

American Mathematical Society